[1]王 波,刘金林*.用q-差分算子定义的某些解析函数的性质[J].江西师范大学学报(自然科学版),2022,(02):199.[doi:10.16357/j.cnki.issn1000-5862.2022.02.12]
 WANG Bo,LIU Jinlin*.The Properties of Certain Analytic Functions Defined by q-Difference Operator[J].Journal of Jiangxi Normal University:Natural Science Edition,2022,(02):199.[doi:10.16357/j.cnki.issn1000-5862.2022.02.12]
点击复制

用q-差分算子定义的某些解析函数的性质()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2022年02期
页码:
199
栏目:
数学与应用数学
出版日期:
2022-03-25

文章信息/Info

Title:
The Properties of Certain Analytic Functions Defined by q-Difference Operator
文章编号:
1000-5862(2022)02-0199-04
作者:
王 波刘金林*
扬州大学数学科学学院,江苏 扬州 225002
Author(s):
WANG BoLIU Jinlin*
Department of Mathematics,Yangzhou University,Yangzhou Jiangsu 225002,China
关键词:
q-差分算子 Janowski函数 多叶解析函数 偏差定理 凸性半径 星形性半径
Keywords:
q-difference operator Janowski functions multivalent analytic functions distortion theorem radius of convexity radius of starlikeness
分类号:
O 174.5
DOI:
10.16357/j.cnki.issn1000-5862.2022.02.12
文献标志码:
A
摘要:
利用q-差分算子和Janowski函数定义多叶解析函数的一个新子类,该文给出类中函数的充分必要条件、系数估计、偏差定理、增长定理、凸性半径和星形性半径等几何性质.
Abstract:
The new subclass of multivalent analytic functions is defined by means of q-difference operator and Janowski functions.The sufficient and necessary conditions,coefficient estimates,distortion theorems,growth theorems,radius of convexity and starlikeness of the new class are given.

参考文献/References:

[1] JACKSON F H.On q-functions and a certain difference operator[J].Earth and Environmental Science Transactions of the Royal Society Edinburgh,1909,46(2):253-281.
[2] JACKSON F H.On q-definite integrals[J].Quarterly Journal of Pure and Applied Mathematics,1910,41(15):193-203.
[3] SRIVASTAVA H M.Univalent functions,fractional calculus,and associated generalized hypergeometric functions[C]∥SRIVASTAVA H M,OWA S.Univalent Functions,Fractional Calculus and Their Applications.New York:Halsted Press,1989:329-354.
[4] GASPER G,RAHMAN M.Basic hypergeometric series[M].Cambridge:Cambride University Press,1990:287.
[5] SEOUDY T M,AOUF M K.Convolution properties for certain classes of analytic functions defined by q-derivative operator[J].Abstract Applied Analalysis,2014,2014:846719.
[6] SEOUDY T M,AOUF M K.Coefficient estimates of new classes of q-starlike and q-convex functions of complex order[J].Journal of Mathematical Inequalities,2016,10(1):135-145.
[7] SRIVASTAVA H M,TAHIR M,KHAN B,et al.Some general classes of q-starlike functions associated with the Janowski functions[J].Symmetry,2019,11(2):292.
[8] MAHMOOD S,JABEEN M,MALIK S N,et al.Some coefficient inequalities of q-starlike functions associated with conic domain defined by q-derivative[J].Journal of Function Spaces,2018,2018:8492072.
[9] SRIVASTAVA H M,KHAN B,KHAN N,et al.Coeffcient inequalities for q-starlike functions associated with the Janowski functions[J].Hokkaido Mathematical Journal,2019,48(2):407-425.
[10] LIU Jinlin.Applications of differential subordinations for generalized Bessel functions[J].Houston Journal of Mathematics,2019,45(1):71-85.
[11] LIU Jinlin,AHUJA O P.Differential subordinations and argument inequalities[J].Journal of the Franklin Institute,2010,347(8):1430-1436.
[12] CHEN Yuru,SRIVASTAVA R,LIU Jinlin.A linear operator associated with a certain variation of the Bessel function Jv(z) and related conformal mappings[J].Journal of Pseudo-Differential Operators Applications,2020,11(3):1331-1344.
[13] 邓冠铁,王翠巧.Lipshitz带形区域上的Hardy空间[J].江西师范大学学报(自然科学版),2017,41(2):175-179.
[14] 汤获,ZAYED H M,MOSTAFA A O,等.一致星象和凸象超几何函数的一些性质[J].数学年刊A辑:中文版,2020,41(1):53-68.
[15] 龙品红,李风军,李星,等.卷入Hohlov算子的某解析双单叶函数子类的系数估计[J].数学年刊A辑:中文版,2021,42(4):427-440.
[16] 陈玉如,刘金林.与Bernoulli双纽线相关的某些多叶解析函数[J].扬州大学学报(自然科学版),2020,23(6):18-21.
[17] JANOWSKI W.Some extremal problems for certain families of analytic functions[J].Annales Polonici Mathematics,1973,28(3):297-326.

备注/Memo

备注/Memo:
收稿日期:2021-11-15
基金项目:国家自然科学基金(11571299)资助项目.
通信作者:刘金林(1963—),男,江苏靖江人,教授,博士,博士生导师,主要从事几何函数论的研究.E-mail:jlliu@yzu.edu.cn
更新日期/Last Update: 2022-03-25